# SDR SWAA2022012683296

- Difficulty date: May 28, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242RF HAS DAMAGE ON I/B EDGE 2' FROM L/E. / REPAIRED AFT CABIN FLOOR PANEL 242RF WHICH HAD DAMAGE ON I/B EDGE 2' FROM L/E IAW SRM 53-00-50-2R-2. 56371U 05/31/17.
